MAUDE Adverse Event Report: ARTHREX, INC. 5.5X16MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X16MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X16MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-dec-2025, a sales representative reported via phone that an ar-9563-16 peripheral locking screw did not lock into an ar-9580-2410s 24mm base plate during a reverse shoulder arthroplasty procedure on (b)(6) 2025.The issue was resolved by using two replacement ar-9563-20 peripheral locking screws (5.5 x 20 mm) to complete the case.There was no delay, no additional anesthesia, and no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.The returned screw measurements and functional test confirmed that it is a good device.One unpackaged ar-9563-16 peripheral locking screw batch 15385060, laser marked on the screw 15320825, was received for evaluation.Visual inspection noted damage to the threads, including nicks and loss of anodized color on the edges, most likely caused by friction during attempts to set the screw on the base plate.A functional test was performed using a known good device.The received ar 9563-16 locked into the holes without issue.The device was measured according to drawing c14928, revision 4, and component c14928-01, revision 3.Overall length.0.630 ± 0.012 inches result: 0.628 inches.Major diameter of the threads: ø 0.217 + 0.000/- 0.005 inches, result: 0.215 inches.Minor diameter of the threads: ø 0.118 +.000/-0.005 inches, result: 0.116 inches.Major diameter of the head threads: ø 0.266 ± 0.002 inches, result: 0.266 inches.Minor diameter of the threads: ø 0.232 + 0.002/-0.001 inches, result: 0.233 inches.The most likely cause of the reported failure is a use error, including misalignment of the screw insertion and/or improper surgical technique associated with the device.

Brand Name
5.5X16MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24035625
Report Number1220246-2026-00130
Device Sequence Number10472802
Product Code PHX
UDI-Device Identifier00888867296800
UDI-Public(01)00888867296800(11)250206(17)300131(10)15385060
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5X16MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-16
Device Lot Number15385060
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown